Skip to main content (access key 's'), Skip to navigation (access key 'n'), Accessibility information (access key '0')
EuDML - The European Digital Mathematics Library

Login | Register | (Why Register?)

  • Home
  • Advanced Search
  • Browse by Subject
  • Browse by Journals
  • Refs Lookup
Back to Simple Search

Advanced Search

Match of the following rules

Add Sub-clause

Add Another Rule

Contains the following math formula (red border means the formula is incomplete)

Formula preview

The search session has expired. Please query the service again.

Currently displaying 1 – 4 of 4

Showing per page

Order by Relevance | Title | Year of publication

Stability of a functional equation coming from the characterization of the absolute value of additive functions.

Gilanyi, A.;  Nagatou, K.;  Volkmann, P. — 2010

Annals of Functional Analysis (AFA) [electronic only]

Berichtigung zur Arbeit "Über die Charakterisierung der Funktion f(x) = x durch Funktionalgleichungen, II", Band 30 (1986), 142-150.

L. Volkmann;  P. Volkmann — 1986

Aequationes mathematicae

Zwischenwerte und Fixpunkte für reelle Funktionen.

P. Volkmann;  A. Simon — 1994

Elemente der Mathematik

On functions having Cauchy differences in some prescribed sets.

P. Volkmann;  K. Baron;  A. Simon — 1996

Aequationes mathematicae

Page 1

Download Results (CSV)

Languages

  • 1 de
  • 1 en

Document types

  • 4 Article

Journals

  • 2 Aequationes mathematicae
  • 1 Annals of Functional Analysis (AFA) [electronic only]
  • 1 Elemente der Mathematik

Years

  • 1 2010
  • 1 1996
  • 1 1994
  • 1 1986

Authors

  • 4 Volkmann, P
  • 2 Simon, A
  • 1 Baron, K
  • 1 Gilanyi, A
  • 1 Nagatou, K
  • 1 Volkmann, L
  • More...
EuDML
  • About EuDML initiative
  • Feedback
  •  version 2.1.7